# SDR R61A201709080699

- Difficulty date: September 8, 2017
- Submitted: September 8, 2017
- Operation: Air carrier
- Aircraft: N815MD
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000034
- Aircraft time: 30,762 hours, 20,367 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: 17065644001
- Condition: Corroded
- Location: Frames 87-88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SHEAR PLATE FOUND CORRODED FR 87 - 88.  REMOVED AND REPLACED THE SHEAR PLATE IAW SRM-51-42-02.
